# SDR DL76S020565

- Difficulty date: May 17, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 47,209 hours, 22,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 3365
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE LIGHTS FIRST CLASS LEFT SIDE INOP.  REPLACED BATTERY PACK AND RACK.
